Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the curvature of orthogonal trajectories of level curves of Green's functions


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 44 (1938), 520-523
DOI: https://doi.org/10.1090/S0002-9904-1938-06793-6
Part III: Bull. Amer. Math. Soc., Volume 46, Number 2 (1940), 101--108
MathSciNet review: 1563787
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06793-6

American Mathematical Society